Show simple item record

dc.contributor.authorConlon, Joseph G.en_US
dc.contributor.authorSolovej, Jan Philipen_US
dc.date.accessioned2006-12-19T18:51:08Z
dc.date.available2006-12-19T18:51:08Z
dc.date.issued1990-07-21en_US
dc.identifier.citationConlon, J G; Solovej, J P (1990). "On asymptotic limits for the quantum Heisenberg model." Journal of Physics A: Mathematical and General. 23(14): 3199-3213. <http://hdl.handle.net/2027.42/48819>en_US
dc.identifier.issn0305-4470en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48819
dc.description.abstractThe authors discuss various asymptotic limits of the classical and quantum Heisenberg model. They give a new proof that the thermodynamic free energy of the quantum model converges to the free energy of the classical model in the limit of large spins. They also obtain Gaussian and free Bose gas limits for the classical and quantum models respectively.en_US
dc.format.extent3118 bytes
dc.format.extent691786 bytes
dc.format.mimetypetext/plain
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherIOP Publishing Ltden_US
dc.titleOn asymptotic limits for the quantum Heisenberg modelen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelPhysicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationotherDept. of Math., Michigan Univ., Ann Arobr, MI, USAen_US
dc.contributor.affiliationotherDept. of Math., Michigan Univ., Ann Arobr, MI, USAen_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48819/2/jav23i14p3199.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1088/0305-4470/23/14/018en_US
dc.identifier.sourceJournal of Physics A: Mathematical and General.en_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record